Alert archive / Missouri / Flash Flood Warnings in 2009

Flash Flood Warning 76, NWS Springfield, MO

June 15, 2009Texas County, Wright County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 15, 2009, 12:59 PM CDT for Texas County, Wright County, Missouri. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2009, 12:59 PM CDT (17:59 UTC)
Expired
Jun 15, 2009, 5:00 PM CDT
In force
4 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Texas County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 130 km from the middle of the area, began a volume at 18:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 6.0 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2332 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 246 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2332 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
647 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
246 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
2.8
Supercell composite
18.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 151759
FFWSGF
MOC215-229-152200-
/O.NEW.KSGF.FF.W.0076.090615T1759Z-090615T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1259 PM CDT MON JUN 15 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
  NORTHEASTERN WRIGHT COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 500 PM CDT.

* AT 1257 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RAINFALL RATES OF UP TO TWO INCHES PER HOUR HAVE BEEN 
  REPORTED WITHIN THESE STORMS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

AT 1250 PM CDT...TWO INCHES OF RAIN HAD FALLEN IN LESS THAN ONE HOUR 
ONE MILE SOUTH OF MANES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3726 9166 3728 9255 3746 9255 3748 9176
      3742 9176 3742 9165

$$

BARJENBRUCH
1 follow-up statement
000 
WGUS73 KSGF 152156
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
456 PM CDT MON JUN 15 2009

MOC215-229-152206-
/O.EXP.KSGF.FF.W.0076.000000T0000Z-090615T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WRIGHT MO-TEXAS MO-
456 PM CDT MON JUN 15 2009

...THE FLASH FLOOD WARNING WILL EXPIRE AT 500 PM CDT FOR CENTRAL
TEXAS AND NORTHEASTERN WRIGHT COUNTIES...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3726 9166 3728 9255 3746 9255 3748 9176
      3742 9176 3742 9165

$$

KARDELL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 10:06 AM CDT, 2 hours 53 minutes earlier.

Area forecast discussion, Jun 15, 10:06 AM CDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1006 AM CDT MON JUN 15 2009

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

AS OF 1000 AM...CONVECTION CONTINUES TO FORM ALONG THE WARM FRONT
ORIENTED ACROSS MISSOURI FROM KANSAS CITY TO MEMPHIS TENNESSEE.
THE STRONGEST STORMS ARE ELEVATED AND FORMING AT THE NOSE OF 30 T0
40 KT 850MB FLOW OVER CENTRAL MISSOURI. THE COLUMN IS QUITE
SATURATED WITH VERY LITTLE DRY AIR INTRUSION SO HEAVY RAINFALL
REMAINS THE PRIMARY THREAT. SOME DRIER AIR IS WORKING ITS WAY INTO
EXTREME SOUTHERN MISSOURI WELL SOUTH OF THE FRONTAL BOUNDARY WHERE
A STRONG CAP IS IN PLACE.

ALONG THE SURFACE BOUNDARY OVER CENTRAL MISSOURI...MOST UNSTABLE
CAPE VALUES ARE ON THE ORDER OF 2000 J/KG ALONG THE BOUNDARY.
SURFACE BASED CONVECTION IS NOT LIKELY IN THE NEXT FEW HOURS AS
SURFACE AND MIXED LAYER INHIBITIONS ARE ON THE ORDER OF 100 J/KG.
CLOUD COVER ACROSS THE WARM SECTOR SOUTH OF THE FRONT WILL WORK
TO INHIBIT SURFACE HEATING AND DESTABILIZATION THIS MORNING.
PLENTY OF SHEAR IS IN PLACE OVER THE THREAT AREA WITH WIDESPREAD
40 TO 45 KT OF DEEP LAYER SHEAR AND 30 KT FROM 0 TO 1 KM. WITH
SURFACE BASED CONVECTION UNLIKELY...ELEVATED HAIL PRODUCERS WILL
BE A CONCERN WITH THE STRONGER STORMS.

OVER THE WARM SECTOR OF SOUTHWEST MISSOURI...PLENTY OF
INSTABILITY IS IN PLACE WITH GOOD WIND SHEAR. HOWEVER...SURFACE
INHIBITIONS REMAIN HIGH WITH SIGNIFICANT CLOUD COVER OVERHEAD.
THIS AREA WILL LIKELY REMAIN QUIET THROUGH THE MORNING. CLEARING
SKIES OVER EXTREME SOUTHEAST KANSAS AND WESTERN MISSOURI WILL
ALLOW DESTABILIZATION THIS AFTERNOON. THE FRONT WILL HAVE LIFTED
WELL NORTH BY THEN. WITH THE LACK OF A STRONG TRIGGER...THIS
INSTABILITY MAY REMAIN UNTAPPED THIS AFTERNOON. THIS WOULD LEAVE
SIGNIFICANT INSTABILITY IN PLACE AHEAD AN MCS MOVING OUT OF
KANSAS THIS EVENING AND OVERNIGHT. THE CURRENT EXPECTATION IS FOR
CONVECTION TO MOVE INTO THE ARE FROM THE WEST IN THE EVENING AND
OVERNIGHT HOURS.

KARDELL

&&

.DISCUSSION...

FORECAST HIGHLIGHTS/CHALLENGES IN THIS PACKAGE WILL DEAL WITH
SEVERE WEATHER CHANCES THROUGH TONIGHT...THEN ATTENTION WILL TURN
TO DRY AND WARM CONDITIONS DURING THE MIDDLE PORTIONS OF THE WEEK.

CURRENTLY...SHOWERS HAVE DEVELOPED ACROSS THE SOUTHERN AND WESTERN
PORTIONS OF THE CWA. A SUPERCELL THUNDERSTORM CONTINUES TO PUSH
EAST ACROSS SOUTH CENTRAL KANSAS THIS MORNING AND IF ITS ABLE TO
SUSTAIN ITSELF IT SHOULD PUSH INTO THE FAR SOUTHWESTERN CWA
AROUND 10Z. ADDITIONAL THUNDERSTORM ACTIVITY HAS DEVELOPED ACROSS
CENTRAL KANSAS AND THIS ACTIVITY IS SLOWLY PUSHING TO THE EAST
NORTHEAST. THE LOW LEVEL JET IS CURRENTLY AROUND 30 TO 35KT OUT OF
THE SOUTH AND SHOULD VEER TO THE EAST AND NOSE INTO THE AREA.
THERE IS ELEVATED INSTABILITY OVER THE REGION AREA THIS MORNING
WITH GENERALLY 1000 TO 1500 J/KG OF MU-CAPE ACROSS THE AREA. ANY
ACTIVITY THE DEVELOPS OVER THE AREA SHOULD BE ELEVATED...BUT WILL
HAVE TO WATCH THE STORMS TO THE WEST AS THEY ARE CURRENTLY SURFACE
BASED AND COULD REMAIN SURFACE BASED AS THEY MOVE INTO THE AREA.
MID LEVEL LAPSE RATES ARE NOT THAT GREAT OVER THE AREA AND MID
LEVEL TEMPERATURES ARE QUITE WARM AS 500 MB TEMPERATURES ARE
AROUND -8 TO -9 DEGREES. THIS SHOULD LIMIT THE HAIL AND SEVERE
THREAT THIS MORNING...BUT THERE WILL REMAIN A MARGINAL THREAT WITH
THE ELEVATED CONVECTION. IF THE SUPERCELL TO THE WEST MAINTAINS
ITSELF THERE WILL BE A GREATER SEVERE THREAT WITH THAT ACTIVITY.

FEEL THAT CONVECTION WILL GRADUALLY INCREASE OVER THE REGION THIS
MORNING AND WILL GENERALLY PUSH EAST OF THE AREA BY THE AFTERNOON.
THERE SHOULD BE SOME LINGERING ACTIVITY ACROSS CENTRAL MISSOURI
THIS AFTERNOON. CONVECTION SHOULD REDEVELOP ACROSS WESTERN AND
CENTRAL KANSAS LATE THIS AFTERNOON INTO THE EVENING HOURS. GIVEN
THE WIND FIELDS SUPERCELLS WILL BE POSSIBLE ACROSS THESE AREAS.
THIS ACTIVITY WILL SPREAD EAST TOWARDS THE AREA AND WILL LIKELY
DEVELOP INTO AN MCS NEAR OR OVER THE AREA. THERE IS POTENTIAL
FOR SUPERCELLS ACROSS THE FAR WESTERN CWA BEFORE THE STORMS
DEVELOP INTO AN MCS. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE
WITH ANY SUPERCELL...WITH LARGE HAIL AND DAMAGING WINDS BEING THE
MAIN HAZARDS WITH THE MCS OVERNIGHT. HEAVY RAINFALL WILL ALSO BE
POSSIBLE.

AN UPPER LEVEL RIDGE WILL BUILD OVER THE REGION BY MID WEEK
BRINGING AN END TO THE ACTIVE WEATHER PATTERN. UNDER THE RIDGE
MUCH WARMER WEATHER WILL MOVE INTO THE AREA. WITH HIGHS IN THE
LOWER TO MID 90S POSSIBLE. WITH THE RECENT RAINS THE GROUND IS
VERY GREEN AND MOIST AND THE MODELS ARE LIKELY OVERDOING HIGHS
SOME...THUS HAVE UNDER CUT HIGHS A FEW DEGREES. THE LOW LEVEL
MOISTURE WILL LEAD TO MUGGY CONDITIONS...AND HEAT INDEX VALUES
WILL LIKELY WARM INTO THE UPPER 90S TO AROUND 100 DEGREES
WEDNESDAY AND THURSDAY AFTERNOON. AN UPPER LEVEL SHORTWAVE TROUGH
WILL SWING ACROSS THE NORTHERN PLAINS LATE IN THE WEEK...WHICH
WILL PUSH A COLD FRONT THROUGH THE AREA...BRING SLIGHTLY COOLER
CONDITIONS AND CHANCES FOR THUNDERSTORMS LATE THIS WEEK INTO THE
START OF THE WEEKEND.

WISE

&&

.AVIATION...

FOR THE 12Z KSGF AND KJLN TAFS...A THUNDERSTORM COMPLEX DEVELOPED
THIS MORNING BUT REMAINED WELL NORTH AND EAST OF THE TAF SITES.
THERE IS ADDITIONAL SHOWER AND THUNDERSTORM ACTIVITY ACROSS
NORTHEASTERN KANSAS AND NORTHWESTERN OKLAHOMA THIS MORNING. FEEL
THE MAJORITY OF THIS ACTIVITY WILL REMAIN NORTH AND SOUTH OF THE
TAF SITES RESPECTIVELY...HOWEVER CANNOT COMPLETELY RULE OUT ISOLATED
CONVECTION NEAR THE TAF SITES THIS MORNING AND AFTERNOON.
CONFIDENCE IS TOO LOW AT THIS TIME TO INCLUDE IN TAFS AT THIS
TIME.

LATE THIS AFTERNOON...THUNDERSTORMS ARE EXPECTED TO REDEVELOP
ACROSS CENTRAL KANSAS AND PUSH EAST TOWARDS THE AREA. ANOTHER
COMPLEX OF STORMS WILL LIKELY DEVELOP THIS EVENING INTO THE
OVERNIGHT HOURS. THE EXACT TRACK THIS WILL TAKE IS STILL IN
QUESTION...BUT WILL LIKELY PASS NEAR THE TAF SITES AND HAVE
INCLUDED VCTS IN THE TAFS FOR THE OVERNIGHT HOURS TO COVER THIS. A
STRONG LOW LEVEL JET WILL DEVELOP OVERNIGHT INTO TUESDAY
MORNING...WHICH MAY RESULT IN LOW LEVEL WIND SHEAR AT THE TAF
SITES.

WISE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 15, 12:10 PM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1210 PM CDT MON JUN 15 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-161715-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1210 PM CDT MON JUN 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF GOLF
  BALLS...WIND GUSTS TO 60 MPH...VERY HEAVY RAINFALL AND LOCALIZED
  FLOODING...AND ISOLATED TORNADOES

  AREAS AFFECTED AND TIMING:

  THIS AFTERNOON...AREAS ACROSS SOUTHWEST MISSOURI...PRIMARILY
  NORTH AND EAST OF A LINE FROM NEVADA TO WEST PLAINS.

  AFTER 6 PM...AREAS ACROSS SOUTHEAST KANSAS AND SOUTHWEST
  MISSOURI. CONVECTION WILL FORM OVER EASTERN KANSAS AND MOVE
  ACROSS SOUTHWEST MISSOURI DURING THE OVERNIGHT HOURS

  DISCUSSION:

  EARLY THIS AFTERNOON...THUNDERSTORMS FORMING ALONG THE SURFACE
  WARM FRONT EXTENDING FROM NEVADA TO EMINENCE WILL LIKELY TURN
  SEVERE QUICKLY WITH SIGNIFICANT SURFACE INSTABILITY. GOLF BALL
  SIZE HAIL...DAMAGING WINDS TO 60 MPH...AND ISOLATED TORNADOES
  WILL BE POSSIBLE.

  LATE THIS AFTERNOON INTO THE EVENING HOURS...REDEVELOPMENT OF
  STORMS ARE EXPECTED ACROSS SOUTHWEST MISSOURI AND WESTERN
  KANSAS. THE ENVIRONMENT FAVORS THE DEVELOPMENT OF SUPERCELLS IN
  THIS AREA. THIS ACTIVITY SHOULD SPREAD EAST INTO THE WESTERN
  PORTIONS OF THE OUTLOOK AREA THIS EVENING. LARGE HAIL TO THE
  SIZE OF GOLF BALLS....DAMAGING WINDS AND ISOLATED TORNADOES WILL
  BE POSSIBLE. THIS ACTIVITY IS EXPECTED TO DEVELOP INTO A COMPLEX
  OF STORMS AND PUSH EAST ACROSS THE OUTLOOK AREA OVERNIGHT. THE
  MAIN HAZARDS WITH THIS ACTIVITY WILL BE LARGE HAIL TO THE SIZE
  OF QUARTERS AND DAMAGING WINDS. HEAVY RAINFALL WILL ONCE AGAIN
  BE POSSIBLE WHICH COULD LEAD TO FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  LINGERING THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA TUESDAY
  MORNING...BUT THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE AT THIS
  TIME.

  TEMPERATURES WILL WARM INTO THE 90S WEDNESDAY AND THURSDAY
  AFTERNOON...WITH MOISTURE LOW LEVELS...HEAT INDEX VALUES ARE
  EXPECTED TO WARM INTO THE UPPER 90S TO NEAR 100 DEGREES.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

KARDELL

In the hours before

Local storm report, Jun 15, 12:04 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1204 PM CDT MON JUN 15 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1203 PM     FLASH FLOOD      4 NW VERSAILLES         38.47N  92.89W
06/15/2009                   MORGAN             MO   DEPT OF HIGHWAYS

            STATE ROUTE BB IS CLOSED DUE TO FLOODING.

&&

HATCH
Local storm report, Jun 15, 12:11 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1211 PM CDT MON JUN 15 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1210 PM     FLASH FLOOD      2 S CROCKER             37.92N  92.26W
06/15/2009                   PULASKI            MO   DEPT OF HIGHWAYS

            STATE ROUTES DD AND HH CLOSED DUE TO FLOOD WATERS.

&&

HATCH
Local storm report, Jun 15, 12:39 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1239 PM CDT MON JUN 15 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1215 PM     TSTM WND GST     PLEASANT HOPE           37.46N  93.27W
06/15/2009  E50 MPH          POLK               MO   PUBLIC

            LOCATED AT THE INTERSECTION OF HIGHWAY 215 AND H.

1215 PM     HAIL             PLEASANT HOPE           37.46N  93.27W
06/15/2009  E1.25 INCH       POLK               MO   PUBLIC

            LOCATED AT THE INTERSECTION OF HIGHWAY 215 AND H.

&&

HATCH
Local storm report, Jun 15, 12:52 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1252 PM CDT MON JUN 15 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1251 PM     HEAVY RAIN       1 S MANES               37.37N  92.37W
06/15/2009  E2.00 INCH       WRIGHT             MO   FIRE DEPT/RESCUE

            2 INCHES OF RAINFALL MEASURED IN THE LAST HOUR.

1251 PM     HAIL             1 S MANES               37.37N  92.37W
06/15/2009  E0.88 INCH       WRIGHT             MO   FIRE DEPT/RESCUE

            2 INCHES OF RAINFALL MEASURED IN THE LAST HOUR.

&&

HATCH
Local storm report, Jun 15, 12:53 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1253 PM CDT MON JUN 15 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1241 PM     HAIL             1 S MANES               37.37N  92.37W
06/15/2009  E0.88 INCH       WRIGHT             MO   FIRE DEPT/RESCUE

            2 INCHES OF RAINFALL MEASURED IN THE LAST HOUR.

&&

CORRECTED EVENT TIME

HATCH
Special weather statement, Jun 15, 12:54 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1254 PM CDT MON JUN 15 2009

MOZ082-151830-
TEXAS MO-
1254 PM CDT MON JUN 15 2009

...SIGNIFICANT WEATHER ALERT FOR CENTRAL TEXAS COUNTY UNTIL 130 PM
CDT...

AT 1254 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES WEST OF HOUSTON...MOVING EAST AT 30
MPH.

PEOPLE IN CENTRAL TEXAS COUNTY...INCLUDING THE CITIES OF HOUSTON AND
RAYMONDVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY
EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

BARJENBRUCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 5:10 AM CDTAreal Flood AdvisorySGFBenton, St. Clair6 hr
Jun 15, 5:33 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Morgan42 min
Jun 15, 5:39 AM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas51 min
Jun 15, 6:03 AM CDTTornado WarningSGFCamden, Miller27 min
Jun 15, 6:11 AM CDTFlash Flood WarningSGFBenton, Camden, Miller, Morgan6 hr
Jun 15, 6:27 AM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Pulaski48 min
Jun 15, 7:27 AM CDTFlash Flood WarningSGFCamden, Maries, Phelps, Pulaski5 hr
Jun 15, 8:35 AM CDTFlash Flood WarningSGFDent3 hr
Jun 15, 11:53 AM CDTFlash Flood WarningSGFBenton, Camden, Dent, Maries, Miller, Morgan and 2 more3 hr
Jun 15, 12:00 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk, Webster45 min
Jun 15, 12:11 PM CDTSevere Thunderstorm WarningSGFTexas, Wright49 min
Jun 15, 1:24 PM CDTSevere Thunderstorm WarningSGFShannon, Texas51 min
Jun 15, 1:39 PM CDTSevere Thunderstorm WarningSGFOregon51 min
Jun 15, 1:57 PM CDTTornado WarningSGFOregon33 min
Jun 15, 2:10 PM CDTSevere Thunderstorm WarningSGFOregon, Shannon35 min
Jun 15, 2:21 PM CDTSevere Thunderstorm WarningSGFHowell, Ozark54 min
Jun 15, 2:25 PM CDTSevere Thunderstorm WarningSGFOregon31 min
Jun 15, 2:41 PM CDTFlash Flood WarningSGFOregon, Shannon5 hr
Jun 15, 2:55 PM CDTFlash Flood WarningSGFDent, Phelps3 hr
Jun 15, 3:02 PM CDTAreal Flood WarningSGFBenton, Camden, Maries, Miller, Morgan, Pulaski18 hr
Jun 15, 3:35 PM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more20 hr
Jun 15, 5:58 PM CDTAreal Flood WarningSGFDent, Phelps18 hr
Jun 15, 6:31 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark59 min

Nearby

Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.